# SDR USAA2013070800013

- Difficulty date: July 5, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Damaged
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L IS DIFFICULT TO OPEN.  FOUND BAD UPPER SUPPORT ARM ON 2L DOOR, R & R UPPER SUPPORT ARM IAW AMM 52-22-31-400.  OPS CHECKS GOOD.
